# SDR HEEA967020

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 212070238003
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CASE LEAK AND NEEDLE STICKS AT ZERO.  TIME SINCE REPAIR 0:00.
